Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 215396, 5 pages
http://dx.doi.org/10.1155/2014/215396
Research Article

Supernumerary Teeth in Nepalese Children

1Department of Orthodontics, College of Dental Sciences, B.P.K.I.H.S., Dharan, Nepal
2Department of Dentistry, SHKM Government Medical College, Mewat, Haryana 122107, India
3Department of Pathology, SHKM Government Medical College, Mewat, Haryana 122107, India

Received 31 July 2014; Revised 10 November 2014; Accepted 15 November 2014; Published 23 November 2014

Academic Editor: Mehmet Ozgur Sayin

Copyright © 2014 Varun Pratap Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Varun Pratap Singh, Amita Sharma, and Sonam Sharma, “Supernumerary Teeth in Nepalese Children,” The Scientific World Journal, vol. 2014, Article ID 215396, 5 pages, 2014. https://doi.org/10.1155/2014/215396.